# SDR 07FDEA02043

- Difficulty date: June 2, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163169
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM HAS CORROSION STA 344 LBL 36" TO 54" REMOVED CORROSION, ORIGINAL MATERIAL .107, REMAINING .086", ROTO PEENED AREA.  TREATED AND PRIMED AREA REF 51-10-02, MM 51-20-151 AND SOPM 20-10-03, AND EA NR 7-5310-111639.
